Is it OK to increase the Ozempic dose if you feel bad?

L

Lindaberg

New member
Jun 27, 2022
1
0
1
Hi everyone! 👋
I take a minimal Ozempic dose to cure my type 2 diabetes. My story started when it became obvious that my diabetes was out of control. I went to a new Endocrinologist and was given Ozempic since I can no longer take metformin. That medication really made me sick and prevented me from normal life. I thought I had it under control with low carb, but it hasn't worked in the past couple of months, so the Ozempic was necessary. I'm on my fourth week now, and things have gone swimmingly thus far. My doctor has been satisfied with the decreased levels since I started taking this medication. Now I'm just taking a 0.25 Ozempic dosage. And my doctor told me last time that he could increase the dose soon because I don't have side effects. But yesterday, I started to feel awful. I'm feeling nauseous and exhausted. I'm unsure whether it's the Ozempic, the weather, or I'm sick of it all. I guess I won't stand a bigger dose. I'm not ready for it psychologically and physically. Hope it gets better since I don't like how I feel right now...Is anybody else constantly ill on Ozempic? How long should I wait for my body to get used to the drug? Is it OK to increase the dose if you feel bad?